Random iterates of monotone maps
No abstract is available for this item.
Volume (Year): 14 (2010)
Issue (Month): 1 (March)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/10058/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- repec:cup:cbooks:9780521825658 is not listed on IDEAS
- repec:cup:cbooks:9780521532723 is not listed on IDEAS
- Chakraborty, Santanu & Rao, B. V., 1998. "Completeness of Bhattacharya metric on the space of probabilities," Statistics & Probability Letters, Elsevier, vol. 36(4), pages 321-326, January.
- Majumdar, Mukul & Mitra, Tapan, 1983. "Dynamic Optimization with a Non-Convex Technology: The Case of a Linear Objective Function," Review of Economic Studies, Wiley Blackwell, vol. 50(1), pages 143-51, January.
When requesting a correction, please mention this item's handle: RePEc:spr:reecde:v:14:y:2010:i:1:p:185-192. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.